# SDR TWAA9818309

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON STRINGER 34L AND STRINGER SPLICE AT STA 434.  REMOVED DAMAGED PART OF STRINGER AND STRINGER SPLICE AND INSTALLED REPAIR PER SRM 53-00-03, FIG 202.
